Stomach pain?Home › The Candida Forum › Candida Research › Stomach pain?This topic contains 2 replies, has 2 voices, and was last updated by Said 10 months, 2 weeks ago. Viewing 3 posts - 1 through 3 (of 3 total)Author Posts May 7, 2018 at 6:50 pm #175702 SaidParticipant Topics: 14 Replies: 17Hello guys,I’m on Candida diet I’ve been having a normal die offs but for the last couple of days I’m having stomach pain and discomfort.Is this something associated with the die offs or I should concern?Any suggestions, I would appreciated.Thnks, said May 8, 2018 at 10:55 am #175707 Wiley200Participant Topics: 2 Replies: 386That can happen as your gut flora starts to change. Particularly if you’re using antifungals and/or probiotics too. Diarrhea, constipation, bloating – these are all possible symptoms as the microorganisms in your gut begin to rebalance. May 12, 2018 at 3:26 pm #175768 SaidParticipant Topics: 14 Replies: 17Thanks wiley200, Yes I’m on antifungals and probiotics.Author Posts Viewing 3 posts - 1 through 3 (of 3 total)The topic ‘Stomach pain?’ is closed to new replies.